# SDR SWIA201131348

- Difficulty date: December 2, 2011
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 27,124 hours, 21,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RIGHT SIDE FS 559.0 PRESSURE BULKHEAD.  (C-CHECK)  REPAIRED PER REO.
